# SDR DALA2021113007368

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION FLOOR BEAM +Y1162.5 FROM FR68 TO FR69 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-42-11, AND 51-72-11. (2031366)
